# SDR RAIA0601062

- Difficulty date: January 27, 2006
- Submitted: February 2, 2006
- Operation: Air carrier
- Aircraft: N826HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145016
- Aircraft time: 14,842 hours, 13,524 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLIGHT 5535 - STL - EMERGENCY LIGHT IN FLOOR OUT.  MAINTENANCE CYCLED POWER TO THE EMERGENCY LIGHT SYSTEM.
